Frege's philosophy of mathematics

Philosophical Quarterly 49 (194):92–104 (1999)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1111/1467-9213.00132
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,317
Through your library
References found in this work BETA
On Frege's Way Out.W. V. Quine - 1955 - Mind 64 (254):145-159.
On Frege's Way Out.P. T. Geach - 1956 - Mind 65 (259):408-409.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
25 ( #227,729 of 2,223,727 )

Recent downloads (6 months)
3 ( #180,515 of 2,223,727 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature